# SDR SWIA201541439

- Difficulty date: September 6, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 29,832 hours, 17,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION.  R & R PAX DOOR INNER IAW SRM.
